NUROFEN MELTLETS LEMON

Nurofen Meltlets dissolve quickly on your tongue, with a light lemon taste.

Product Features

  • Effective pain relief
  • Contains ibuprofen
  • Relieves: headaches, tension headaches, migraines, back pain, muscular & rheumatic pain, body aches & pain, dental pain, period pain, cold & flu symptoms, fever

Available in: 12s

Product Description

Nurofen Meltlets is suitable for when you’re on the move and you haven’t got any water to hand.

Ibuprofen 200mg. Contains Aspartame. Please see product leaflet for full list of ingredients.

Adults and children from 12 years: Take 1 or 2 meltlets, up to 3 times a day as required, leaving at least 4 hours between doses (maximum 6 meltlets in 24 hours).
Do not give Nurofen Meltlets to children under 12 years. Nurofen for Children products are available for children from 3 months (and weighing over 5 kg) to 12 years.
For detailed dosing instructions please refer to the product leaflet.

Do Not Take if You:
• Are allergic to ibuprofen or any of the other ingredients or to aspirin or other painkillers
• Have ever had a stomach ulcer, perforation or bleeding
• Have had a worsening of asthma, skin rash, itchy runny nose or facial swelling when previously taking ibuprofen, aspirin or other similar medicines
• Are taking other NSAIDs
• Have had gastrointestinal bleeding or perforation when previously taking NSAIDs (Non-Steroidal anti-inflammatory drugs)
• Are taking more than 75mg of aspirin a day. If you are on low-dose aspirin (up to 75mg daily), speak to your doctor or pharmacist before you take this medicine • Have severe liver or kidney problems • Have heart problems, high blood pressure or blood coagulation disorder • Have breathing diffculties
• Are in the the last 3 months of pregnancy.
• Are under 12 years old
• For detailed warnings, please refer to the product leaflet